# SDR DALA2025010700152

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,792 hours, 25,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EXIT SIGN COVER ABOVE L2 DORR REQUIRES RESECURING. CORRECTIVE ACTION: SECURED SIGN CKS REF B757 AMM 33-24. (6908782)
